# SDR AMTA200400583

- Difficulty date: May 22, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EGRESS LIGHT, ROW 35 AFT GALLEY INOPERATIVE.  RECONNECTED EGRESS LIGHT AT ROW 35, OPS CHECK OK.
